# SDR SWAA001490

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 40,864 hours, 40,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH FWD DOOR EVACUATON SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED BOTH SLIDES GIRT PLAY OUT PER MM.
